# SDR CALA2013092791535

- Difficulty date: September 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 38,050 hours, 16,464 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: MF20534
- Part serial: 240
- Condition: Intermittent
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK COMMUNICATION IS INTERMITTENT.  REPLACED MASK, OPERATIONS OKAY.
